Title of article
Total domination number of the conjunction of graphs Original Research Article
Author/Authors
Maciej Zwierzchowski، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2007
Pages
5
From page
1016
To page
1020
Abstract
In this paper we discuss the total domination number with respect to the conjunction of two graphs. We estimate the total domination number of the conjunction image, showing that image, for graphs having no isolated vertices. Additionally, we show that for image or for G and H having the domination number equal to half their orders, the equality is attained.
Keywords
Total domination number , Conjunction of graphs
Journal title
Discrete Mathematics
Serial Year
2007
Journal title
Discrete Mathematics
Record number
947744
Link To Document